# SDR EPUA080415004

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N6590Y
- Make and model: Reims F406
- Aircraft serial: F4060052
- Aircraft time: 18,169 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bar
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW SB F406-104 PART B A CRACK WAS DETECTED ON RT RUDDER BAR ASSEMBLY, PN 5115260-2, RT & LT RUDDER BAR ASSEMBLY PN 5115260-1 VIA MAG PARTICLE INSPECTION.  THIS SERVICE BULLETIN IS REQUIRED.
